Academic Journals Database
Disseminating quality controlled scientific knowledge

Resolvable Spaces and Compactifications

ADD TO MY LIST
 
Author(s): Monerah Al-Hajri | Karim Belaid

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 03;
Start page: 365;
Date: 2013;
Original page

Keywords: Resolvable Space | Alexandroff Compactification | Wallman Compactification

ABSTRACT
This paper deals with spaces such that their compactification is a resolvable space. A characterization of space such that its one point compactification (resp. Wallman compactification) is a resolvable space is given.
Affiliate Program      Why do you need a reservation system?